MathSciNet Relay Station
MathSciNet bibliographic data
MR383141 (52 #4022) 47B55 (46M10)
Lotz, Heinrich P. Extensions and liftings of positive linear mappings on Banach lattices. Trans. Amer. Math. Soc. 211 (1975), 85–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement